MathSciNet Relay Station
MathSciNet bibliographic data
MR822447 (87m:35149) 35L65
Zheng, Si Ning A necessary condition for $L\sp 2$ stability of quasilinear conservation laws. Proc. Amer. Math. Soc. 96 (1986), no. 3, 495–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement